Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergence rates in the law of large numbers


Authors: Leonard E. Baum and Melvin Katz
Journal: Trans. Amer. Math. Soc. 120 (1965), 108-123
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0198524-1
MathSciNet review: 0198524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leonard E. Baum and Melvin Katz, Convergence rates in the law of large numbers, Bull. Amer. Math. Soc. 69 (1963), 771-772. MR 0156373 (27:6296)
  • [2] Leonard E. Baum, Melvin Katz and Robert R. Read, Exponential convergence rates for the law of large numbers, Trans. Amer. Math. Soc. 102 (1962), 187-199. MR 0133855 (24:A3679)
  • [3] Paul Erdös, On a theorem of Hsu and Robbins, Ann. Math. Statist. 20 (1949), 286-291. MR 0030714 (11:40f)
  • [4] C. G. Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1-125. MR 0014626 (7:312a)
  • [5] W. Feller, The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc 54 (1943), 373-402. MR 0009263 (5:125c)
  • [6] Melvin Katz, The probability in the tail of a distribution, Ann. Math. Statist. 34 (1963), 312-318. MR 0144369 (26:1914)
  • [7] -, Note on the Berry-Esseen theorem, Ann. Math. Statist. 34 (1963), 1107-1108. MR 0151996 (27:1977)
  • [8] M. Loève, Probability theory, Van Nostrand, New York, 1960. MR 0123342 (23:A670)
  • [9] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323-339. MR 0079851 (18:156e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0198524-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society